Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2015, Issue 705

Issues

Topological full groups of one-sided shifts of finite type

Hiroki Matui
Published Online: 2013-07-23 | DOI: https://doi.org/10.1515/crelle-2013-0041

Abstract

We explore the topological full group G of an essentially principal étale groupoid G on a Cantor set. When G is minimal, we show that G (and its certain normal subgroup) is a complete invariant for the isomorphism class of the étale groupoid G. Furthermore, when G is either almost finite or purely infinite, the commutator subgroup D(G) is shown to be simple. The étale groupoid G arising from a one-sided irreducible shift of finite type is a typical example of a purely infinite minimal groupoid. For such G, G is thought of as a generalization of the Higman–Thompson group. We prove that G is of type F, and so in particular it is finitely presented. This gives us a new infinite family of finitely presented infinite simple groups. Also, the abelianization of G is calculated and described in terms of the homology groups of G.

About the article

Received: 2012-11-06

Revised: 2013-05-06

Published Online: 2013-07-23

Published in Print: 2015-08-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2015, Issue 705, Pages 35–84, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2013-0041.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
KENGO MATSUMOTO and HIROKI MATUI
Journal of the Australian Mathematical Society, 2014, Volume 97, Number 2, Page 257
[2]
Volodymyr Nekrashevych
Annals of Mathematics, 2018, Volume 187, Number 3, Page 667

Comments (0)

Please log in or register to comment.
Log in